# SDR UIEA2016091500761

- Difficulty date: September 15, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 82,942 hours, 21,656 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK OVERHEAT ILLUMINATED. QRH COMPLETED. LT PACK RUNS IN " N" POSITION.  PERFORMED PACK TEMP CONTROLLER BITE PROCEDURE IAW FIM 21-51 FT803 NO FAULTS NOTED SYS OK.
